# SDR DALA2023071105599

- Difficulty date: July 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 66,641 hours, 30,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4905245) 1L DOOR, 1L F/A SEAT, AND COCKPIT ENTRY EMERGENCY LIGHTS INOP. REPLACED BATTERY PACK PER B737-800 AMM 33-51. TEST OK.
